Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hair loss in frontal side had fungal infection. Applied ketaconazole. Does Finax tab cause any side effect?

hey ,i am xxx from bhubaneshwar developed a diffused pattern hair loss on the frontal side of the scalp and the hairline receeded a little , i used to have a lot of hair ,i noticed this hair loss ,not more than 2 months ago ,when i developed a fungal infection on scalp ,and may have lost a little amount of hair ,i applied ketaconazole and it stopped after 1 month ,but almost 2 months i noticed my diffused pattern hair loss,my doctor advised me to take finax 1 mg tablets ,one before bedtime ,when i shampoo ,though i loose 20 hairs ,i noticed some are quite healthy ,whereas some are thin ,and some are very thin and miniatured ,i havent taken finax ,because of its side effects ,do taking finax commonly cause any side effects ,please advice me ,i am very worried..
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Oral finasteride when used continually can cause sexual problems so if you ever encounter these problems you should stop the drug immediately and the side-effects are reversed with stoppage of the drug. If you have real concerns about using the drug, do not use it. Whatever form of lotion you apply or take orally, it is difficult to get back your original hairs if the loss is due to androgenetic alopecia because in the early stages of that disorder the hairs are a mixture of thick and thin as you have described. If the hair regrows back it is okay to continue with what has been advised but if the baldness persists then the definitive therapy would be hair transplantation.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor